# SDR CALA2013100791790

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,297 hours, 10,241 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER NR 1 ENGINE SHUTDOWN GOT FUEL SPAR VALVE STATUS MESSAGE WITH MESSAGE 2814001.  REMOVED SPAR VALVE IAW MM 28-22-02.  REPLACED ACTUATOR IAW EA 2820-1615 REV B & ECRA 2820-02085, ACCOMPLISHED EA 2820-1615 UP TO STEP 53.  REQUIRE OP CHECK IAW MM 28-22-00 TASK 28-22-00-710.  OPERATIONS CHECKED GOOD IAW MM TASK 28-22-00-710.
